Commentarii Mathematici Helvetici

, Volume 35, Issue 1, pp 93–110 | Cite as

An imbedding of closedRiemann surfaces inEuclidean space

  • Adriano M. Garsia


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    L. Ahlfors,The complex analytic structure of the space of closed Riemann surfaces. Analytic Functions, Princeton University Press (1960), 45–66.Google Scholar
  2. [2]
    L. Ahlfors,On quasiconformal mappings. J. d'Analyse Math.,3, no. 1 (1953/54).Google Scholar
  3. [3]
    L. Bers,Quasiconformal mappings and Teichmüller'stheorem. Analytic Functions, Princeton University Press (1960), 89–119.Google Scholar
  4. [4]
    L. Bers, Riemann surfaces. New York University Institute of Mathematical Sciences (mimeographed notes).Google Scholar
  5. [5]
    L. Bers,Spaces of Riemann surfaces. Proceedings of the International Congress of Mathematicians 14–21 August, 1958. Cambridge University Press (1960), 349–361.Google Scholar
  6. [6]
    L. Bers andL. Nirenberg,On a representation theorem for linear elliptic systems with discontinuous coefficients and its applications. Convegno Internazionale sulle Equazioni alle Derivate Parziali, Trieste, 1954. Edizione Cremonese, Roma (1955), 111–140.Google Scholar
  7. [7]
    A. Garsia,Calculation of the conformal parameters of some imbedded Riemann surfaces. Pacific J. Math.,10 (1960), 121–165.MATHMathSciNetGoogle Scholar
  8. [8]
    A. Garsia,Imbeddings of Riemann surfaces by canal surfaces (to appear).Google Scholar
  9. [9]
    A. Garsia andE. Rodemich,An imbedding of Riemann surfaces of genus one (to appear in the Pacific J. Math.).Google Scholar
  10. [10]
    T. Klotz,Imbedding compact Riemann surfaces in 3-space (to appear in the Pacific J. Math.).Google Scholar
  11. [11]
    N. Kuiper,On C 1-isometric imbeddings, I. Nederl. Akad. Wetensch., Proc. Ser. A,58, no. 4, or Indag. Math., no. 4 (1955), 545–555.MathSciNetGoogle Scholar
  12. [12]
    R. Ossermann, Riemann surfaces of class A, Trans. Amer. Math. Society,82 (1956), 217–245. See also:A hyperbolic surface in 3-space. Proc. Amer. Math. Soc.,7 (1956), 54–58.CrossRefGoogle Scholar
  13. [13]
    J. Nash,C 1-isometric imbeddings. Ann. of Math.,60 (1954), 383–395.CrossRefMathSciNetGoogle Scholar
  14. [14]
    J. Nash,The imbedding problem of Riemann ian manifolds. Ann. of Math.,63 (1956), 20–63.CrossRefMathSciNetGoogle Scholar
  15. [15]
    O. Teichmüller,Extremale quasikonforme Abbildungen und quadratische Differentiale. S.-B. Preuss. Akad. Wiss. Math.-Naturw. Kl.,22 (1940).Google Scholar

Copyright information

© Birkhäuser-Verlag 1961

Authors and Affiliations

  • Adriano M. Garsia
    • 1
  1. 1.Minneapolis(USA)

Personalised recommendations